Alert archive / Oklahoma / Tornado Warnings in 2007
Tornado Warning 17, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 4, 2007, 5:49 PM CDT for Ellis County, Roger Mills County, Oklahoma. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2007, 5:49 PM CDT (22:49 UTC)
- Expired
- May 4, 2007, 6:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
Counties Ellis County, OK, Roger Mills County, OK
The radar
The Vance AFB radar (KVNX), 177 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 6:06 PM CDT | HAIL 1 | 8 S Arnett, OK | |
| May 4, 6:15 PM CDT | HAIL 1.75 | 12 Sw Arnett, OK | |
| May 4, 6:21 PM CDT | TORNADO | 4 Sw Arnett, OK | MULTIPLE MEDIA REPORTS...NSSL EMPLOYEES...EMERGENCY MANAGEMENT OFFICIALS REPORTED THE TORNADO. BEGAN AT 621 PM...STILL OCCURRING AT 627 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3404 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 042249 TOROUN OKC045-129-042315- /O.NEW.KOUN.TO.W.0017.070504T2249Z-070504T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 549 PM CDT FRI MAY 4 2007 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... ELLIS COUNTY IN NORTHWEST OKLAHOMA... NORTHERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA... * UNTIL 615 PM CDT * AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER ELLIS COUNTY...MOVING NORTHEAST AT 30 MPH. * THE TORNADO WILL GENERALLY REMAIN IN RURAL AREAS OF ELLIS AND ROGER MILLS COUNTIES. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3605 10002 3584 10000 3604 9964 3613 9979 $$ WR
2 follow-up statements
000 WWUS54 KOUN 042255 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 554 PM CDT FRI MAY 4 2007 OKC045-129-042315- /O.CON.KOUN.TO.W.0017.000000T0000Z-070504T2315Z/ ROGER MILLS OK-ELLIS OK- 554 PM CDT FRI MAY 4 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR ELLIS AND NORTHERN ROGER MILLS COUNTIES... AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER ROGER MILLS COUNTY...MOVING NORTHEAST AT 30 MPH. * LAKE LLOYD VINCENT AND AREAS SOUTH OF ARNETT ARE IN THE PATH OF THIS STORM. IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER. A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS. LAT...LON 3605 10001 3586 9999 3600 9961 3613 9979 $$ WR
000 WWUS54 KOUN 042306 CCA SVSOUN SEVERE WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE NORMAN OK 555 PM CDT FRI MAY 4 2007 OKC045-129-042315- /O.COR.KOUN.TO.W.0017.000000T0000Z-070504T2315Z/ ROGER MILLS OK-ELLIS OK- 555 PM CDT FRI MAY 4 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR ELLIS AND ROGER MILLS COUNTIES... AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTH OF LAKE LLOYD VINCENT MOVING NORTHEAST AT 30 MPH. * THE MOST DANGEROUS PART OF THE STORM WILL GENERALLY REMAIN IN RURAL AREAS OF ELLIS AND ROGER MILLS COUNTIES NEAR THE ANTELOPE HILLS AND AREAS TO THE NORTHEAST. LAT...LON 3605 10001 3586 9999 3600 9961 3611 9966 $$ WR
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 4, 3:01 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, May 4, 3:01 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 301 PM CDT FRI MAY 4 2007 .DISCUSSION...INITIAL CONCERN WILL BE SEVERE WEATHER POTENTIAL THIS EVENING THROUGH THE WEEKEND. FLOODING IS ANOTHER CONCERN THAT WILL LIKELY DEVELOP AS CONVECTIVE RAINFALL BECOMES MORE WIDESPREAD WITH TIME. THE LARGE SCALE CERTAINLY FAVORS THUNDERSTORMS AND SEVERE WEATHER...WITH A LARGE TROUGH IN THE ROCKIES AND INCREASINGLY TROPICAL AIRMASS OVER THE PLAINS. STRONG SHEAR AND INSTABILITY ARE FORECAST TO BE IN PLACE OVER MUCH OF THE REGION THIS WEEKEND...WITH THE STRONGEST SHEAR IN A ZONE CLOSER TO THE DRYLINE. MAIN UNCERTAINTY LIES IN THE TIMING AND COVERAGE OF STORMS. A STRONG CAP HAD DEVELOPED THIS MORNING...AND WAS STILL SEEN ON THE MIDDAY SOUNDINGS. THE WEAKEST CAPPING WAS IN SOUTHWEST THROUGH CENTRAL OKLAHOMA...WHERE LARGE CUMULUS FIELD HAD DEVELOPED. MODELS AND OBSERVATIONS SUPPORT THE IDEA THAT WARMER 700 MB TEMPS WILL ADVECT INTO THIS AREA AND STRENGTHEN THE CAP THIS AFTERNOON. CURRENTLY FEEL THAT HEATING ALONE WILL BE INSUFFICIENT TO OVERCOME THE CAP TODAY...BUT MUST KEEP AN INTENT EYE ON THINGS...GIVEN THE EXTREME INSTABILITY. MORE LIKELY...MID LEVEL ASCENT AND/OR COOLING OF THE 850-700 MB LAYER WILL BE NEEDED FOR STORM INITIATION. THIS AFTERNOON...ONE WAVE OF COOL ADVECTION AT THE MID LEVELS WAS DRIFTING OVER THE DEVELOPING MOISTURE GRADIENT...WHICH HAD YET TO FORM A MORE DEFINED DRYLINE...IN NORTHWEST OKLAHOMA. THE COOLER MID LEVEL TEMPERATURES WILL LIFT NORTH INTO KANSAS LATE IN THE EVENING...REPLACED BY WARM ADVECTION. AT THE SURFACE...AS LOW PRESSURE DEEPENS IN PLACE OVER SOUTHWEST KANSAS...MOISTURE WILL ADVECT ONTO THE HIGHER TERRAIN OF NORTHWEST OKLAHOMA AND THE EASTERN PANHANDLES LATE TODAY. VARIOUS SHORT RANGE MODELS DEVELOP STORMS IN FAR NORTHWEST OKLAHOMA JUST BEFORE DARK...BEFORE THE MID LEVEL TEMPS BEGIN TO WARM AGAIN. WILL MAINTAIN THE GREATEST STORM CHANCES IN THAT REGION. OTHER ISOLATED CONVECTION MAY FORM FARTHER SOUTH ALONG THE CAPROCK AS THE DEEPER MOISTURE MOVES UP THE SLOPING TERRAIN DURING THE EVENING. EXPECT LIMITED COVERAGE...BUT POTENTIAL FOR SIGNIFICANT SEVERE WEATHER WITH ANY EVENING STORMS THAT OCCUR. BEYOND THIS EVENING...SEVERAL SHORT WAVE TROUGHS WILL INTERACT WITH THE DRYLINE AS THEY LIFT THROUGH THE EASTERN SIDE OF THE LARGER TROUGH. THE FIRST WAVE SHOULD ARRIVE AFTER MIDNIGHT TONIGHT...AND MODELS WANT TO PRODUCE CONVECTION THROUGHOUT WESTERN OKLAHOMA INTO WESTERN NORTH TEXAS. THESE STORMS WOULD LIKELY BE ELEVATED...WITH THREATS FOR LARGE HAIL...BUT WITH A STRONG LOW LEVEL JET KEEPING THE BOUNDARY LAYER MIXED...THE STORM INFLOW MAY BE BASED CLOSE TO THE SURFACE...INCREASING THE THREAT FOR DAMAGING WINDS AND ISOLATED TORNADOES. THIS ACTIVITY...IF IT FORMS...COULD BECOME SURFACE BASED DURING THE DAY SATURDAY AS IT APPROACHES THE INTERSTATE 35 CORRIDOR. CONFIDENCE IN THE EARLY MORNING ACTIVITY IS NOT HIGH...BUT WILL KEEP A CHANCE IN THE FORECAST. OUTFLOW AND CLOUD COVER COULD HAVE IMPLICATIONS FOR THE AFTERNOON PERIOD AS WELL...BUT MOST LIKELY SCENARIO IS FOR ATTENTION TO TURN BACK TO THE DRYLINE IN FAR WESTERN AREAS. THE CAP WILL AGAIN BE STRONG...AND MID LEVEL ASCENT APPEARS POORLY TIMED. CONVERGENCE ALONG THE DRYLINE WILL IMPROVE COMPARED TO TODAY...HOWEVER...AND THIS SHOULD BE SUFFICIENT FOR SCATTERED STORM FORMATION...WITH SEVERE WEATHER LIKELY. SUNDAY...A POTENTIALLY MORE WIDESPREAD EVENT SEEMS EVIDENT IN THE LATEST FEW RUNS OF THE GFS...WHICH BRING A WELL TIMED UPPER TROUGH OR SMALL CLOSED LOW INTO THE REGION. BY THAT TIME...A COLD FRONT AND TRIPLE POINT WILL HAVE DRIFTED INTO NORTHWEST OKLAHOMA...AND THE DRYLINE IS FORECAST TO SURGE LATE IN THE DAY. THIS WOULD PROVIDE BETTER FOCUS THAN IS EXPECTED SATURDAY. THROUGH THE EXTENDED...THE FORECAST APPEARED WELL IN HAND...AND FEW CHANGES WERE MADE. A FRONT WILL STALL FROM CENTRAL TEXAS INTO SOUTHEAST OKLAHOMA EARLY NEXT WEEK...AND MAY BE A FOCUS FOR REPEATED HEAVY RAIN EVENTS...THOUGH IT REMAIN TO BE SEEN WHETHER THE EMPHASIS FOR HEAVY RAIN WILL BE SOUTH OR NORTH OF THE RED RIVER. SEASONABLE TEMPERATURES CONTINUE. ONLY NON-THUNDERSTORM ISSUE APPEARS TO BE WIND SPEEDS FOR DAY 2...SATURDAY...AND THE NEXT SHIFTS WILL WANT TO CONSIDER A WIND ADVISORY FOR WESTERN OKLAHOMA. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 73 85 68 83 / 20 20 40 40 HOBART OK 70 85 66 82 / 30 30 50 60 WICHITA FALLS TX 71 87 69 85 / 20 20 40 40 GAGE OK 66 84 63 76 / 30 40 60 60 PONCA CITY OK 71 84 69 81 / 20 20 40 40 DURANT OK 69 85 70 85 / 10 10 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && BURKE
Hazardous weather outlook, May 4, 12:00 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT FRI MAY 4 2007
OKZ004>048-050>052-TXZ083>090-051200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT FRI MAY 4 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS NORTHWEST OKLAHOMA. A SLIGHT RISK COVERS PARTS OF CENTRAL AND
WESTERN OKLAHOMA... AND WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK AREA IS NORTHWEST OF A LINE FROM FREEDOM... TO
WOODWARD... TO ARNETT. THE SLIGHT RISK AREA SURROUNDS THE MODERATE
RISK AREA... AND IS WEST OF A LINE FROM PONCA CITY... TO GUTHRIE...
TO EL RENO... TO LAWTON... TO WICHITA FALLS... TO SEYMOUR.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 5 PM
THROUGH THE OVERNIGHT HOURS.
IMPACTS...
THE PRIMARY THREAT FROM ANY STORMS THAT DEVELOP THIS EVENING WILL BE
VERY LARGE HAIL... POSSIBLY TO THE SIZE OF TENNIS BALLS. STRONG
WINDS AND TORNADOES WILL ALSO BE A POSSIBILITY. ELEVATED STORMS MAY
ALSO DEVELOP LATE TONIGHT... WITH LARGE HAIL AND DAMAGING STRAIGHT
LINE WINDS THE MAIN CONCERN.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM LATE THIS
AFTERNOON THROUGH TONIGHT.
DISCUSSION...
A DRYLINE WILL EXTEND FROM SOUTHWEST KANSAS... INTO THE EASTERN
PANHANDLES NEAR THE OKLAHOMA TEXAS BORDER... WITH A DIFFERENTIAL
HEATING BOUNDARY EXTENDING ACROSS CENTRAL PORTIONS OF OKLAHOMA BY
LATE THIS AFTERNOON. EXTREME INSTABILITY WILL BE IN PLACE EAST OF
THE DRY LINE THIS AFTERNOON AND EVENING... ALONG WITH FAVORABLE WIND
SHEAR. ALTHOUGH THE DRYLINE AND THE DIFFERENTIAL HEATING BOUNDARY
MAY SERVE AS A LOW-LEVEL FOCUS... A STRONG MID-LEVEL CAPPING
INVERSION IS EXPECTED TO BE IN PLACE... AND MAY COMPLETELY PREVENT
STORMS FROM DEVELOPING. THIS WILL RESULT IN A RELATIVELY LOW CHANCE
OF STORM DEVELOPMENT. HOWEVER... HEATING AND CONVERGENCE ALONG THE
BOUNDARIES MAY BE SUFFICIENT FOR A FEW UPDRAFTS TO BREAK THE CAP. IF
CONVECTION DOES BREAK THE CAP AND PERSIST... THE STORMS WILL RAPIDLY
BECOME SEVERE. THE STORMS WILL ALSO LIKELY BE ISOLATED TO WIDELY
SCATTERED ACROSS THE AREA. LARGE HAIL... STRONG WINDS... AND
TORNADOES WILL BE POSSIBLE WITH ANY SEVERE STORMS LATE THIS
AFTERNOON AND EVENING.
ELEVATED THUNDERSTORMS MAY ALSO DEVELOP LATER TONIGHT EAST OF THE
DRY LINE ACROSS PARTS OF WESTERN AND CENTRAL OKLAHOMA... AND WESTERN
NORTH TEXAS DUE TO A STRENGTHENING LOW LEVEL JET. SOME OF THESE
STORMS MAY BECOME SEVERE... WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN CONCERN.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY MAY 5.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...50 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
SATURDAY... THERE IS A MODERATE RISK OF SEVERE STORMS NORTH OF A
LINE FROM CHANDLER... TO NORMAN... TO LAWTON AND HOBART... TO ERICK
OKLAHOMA. THERE IS A SLIGHT RISK OF SEVERE STORMS SOUTH OF THE
MODERATE RISK ACROSS SOUTHERN OKLAHOMA AND ALL OF WESTERN NORTH
TEXAS. THE LIKELIHOOD OF SEVERE STORMS SATURDAY AND SATURDAY NIGHT
WILL BE SOMEWHAT DEPENDENT ON WHAT HAPPENS TONIGHT. THERE MAY BE
ONGOING ELEVATED THUNDERSTORMS ACROSS THE AREA SATURDAY MORNING.
THEN THE DRY LINE WILL APPROACH THE OKLAHOMA TEXAS BORDER BY
SATURDAY AFTERNOON ALONG WITH AN UPPER SYSTEM APPROACHING THE
REGION. THUNDERSTORMS SATURDAY MAY BE ABLE TO BECOME SURFACE BASED
AND/OR STORMS MAY BE ABLE TO DEVELOP ALONG THE DRY LINE OR ANY
OUTFLOW BOUNDARIES FROM OVERNIGHT AND MORNING CONVECTION. IF STORMS
ARE ABLE TO BECOME SURFACE BASED... SEVERE STORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL... STRONG WINDS... AND TORNADOES. SCATTERED TO
WIDESPREAD THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT AS THE LOW
LEVEL JET STRENGTHENS WITH THE SEVERE POTENTIAL CONTINUING OVERNIGHT.
THUNDERSTORMS WILL BE POSSIBLE THE REST OF THE WEEKEND INTO THE
MIDDLE OF NEXT WEEK... WITH A SLIGHT RISK OF SEVERE STORMS ON SUNDAY
ACROSS OKLAHOMA AND WESTERN NORTH TEXAS. THE RISK FOR SEVERE STORMS
ON SUNDAY MAY INCREASE IF THE UPPER LEVEL STORM SYSTEM EVOLVES AS
ANTICIPATED.
OTHER HAZARDOUS WEATHER...
FLOODING MAY ALSO BECOME A PROBLEM IF STORMS REPEATEDLY AFFECT THE
SAME AREAS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SATURDAY.
MAXWELL/BURKE/BRANICKIn the hours before
Special weather statement, May 4, 5:08 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 508 PM CDT FRI MAY 4 2007 OKZ009-014-042230- ROGER MILLS OK-ELLIS OK- 508 PM CDT FRI MAY 4 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND ROGER MILLS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 11 MILES WEST OF DURHAM AT 508 PM CDT...MOVING NORTHEAST AT 45 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. WR
Special weather statement, May 4, 5:30 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 530 PM CDT FRI MAY 4 2007 OKZ009-014-042245- ROGER MILLS OK-ELLIS OK- 530 PM CDT FRI MAY 4 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND ROGER MILLS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF DURHAM AT 530 PM CDT...MOVING NORTHEAST AT 40 MPH. SMALL HAIL AND WIND GUSTS NEAR 50 MPH ARE LIKELY OCCURING. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. WR
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 33 min |
| May 4, 6:11 PM CDT | Tornado Warning | OUN | Ellis | 34 min |
| May 4, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 49 min |
| May 4, 6:42 PM CDT | Tornado Warning | OUN | Ellis | 33 min |
| May 4, 6:53 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 52 min |
| May 4, 6:58 PM CDT | Tornado Warning | OUN | Woodward | 32 min |
Nearby
Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.